Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Affine deformations of a three-holed sphere

Virginie Charette, Todd A Drumm and William M Goldman

Geometry & Topology 14 (2010) 1355–1382
Bibliography
1 H Abels, Properly discontinuous groups of affine transformations: a survey, Geom. Dedicata 87 (2001) 309 MR1866854
2 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math.GT/0405568
3 T Barbot, V Charette, T Drumm, W M Goldman, K Melnick, A primer on the $(2+1)$ Einstein universe, from: "Recent developments in pseudo–Riemannian geometry", ESI Lect. Math. Phys., Eur. Math. Soc., Zürich (2008) 179 MR2436232
4 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
5 V Charette, Affine deformations of ultraideal triangle groups, Geom. Dedicata 97 (2003) 17 MR2003687
6 V Charette, The affine deformation space of a rank two Schottky group: a picture gallery, Geom. Dedicata 122 (2006) 173 MR2295549
7 V Charette, Non-proper affine actions of the holonomy group of a punctured torus, Forum Math. 18 (2006) 121 MR2206247
8 V Charette, T Drumm, Strong marked isospectrality of affine Lorentzian groups, J. Differential Geom. 66 (2004) 437 MR2106472
9 V Charette, T A Drumm, The Margulis invariant for parabolic transformations, Proc. Amer. Math. Soc. 133 (2005) 2439 MR2138887
10 V Charette, T A Drumm, W Goldman, Stretching three-holed spheres and the Margulis invariant, from: "In the tradition of Ahlfors–Bers V", Contemp. Math. 510, Amer. Math. Soc. (2010) 61 MR2581843
11 V Charette, T Drumm, W Goldman, M Morrill, Complete flat affine and Lorentzian manifolds, Geom. Dedicata 97 (2003) 187 MR2003697
12 V Charette, W M Goldman, Affine Schottky groups and crooked tilings, from: "Crystallographic groups and their generalizations (Kortrijk, 1999)", Contemp. Math. 262, Amer. Math. Soc. (2000) 69 MR1796126
13 T A Drumm, Examples of nonproper affine actions, Michigan Math. J. 39 (1992) 435 MR1182499
14 T A Drumm, Fundamental polyhedra for Margulis space-times, Topology 31 (1992) 677 MR1191372
15 T A Drumm, Linear holonomy of Margulis space-times, J. Differential Geom. 38 (1993) 679 MR1243791
16 T A Drumm, W M Goldman, Complete flat Lorentz 3–manifolds with free fundamental group, Internat. J. Math. 1 (1990) 149 MR1060633
17 T A Drumm, W M Goldman, The geometry of crooked planes, Topology 38 (1999) 323 MR1660333
18 T A Drumm, W M Goldman, Isospectrality of flat Lorentz 3–manifolds, J. Differential Geom. 58 (2001) 457 MR1906782
19 D Fried, W M Goldman, Three-dimensional affine crystallographic groups, Adv. in Math. 47 (1983) 1 MR689763
20 W M Goldman, The Margulis invariant of isometric actions on Minkowski $(2+1)$–space, from: "Rigidity in dynamics and geometry (Cambridge, 2000)", Springer (2002) 187 MR1919401
21 W M Goldman, Trace coordinates on Fricke spaces of some simple hyperbolic surfaces, from: "Handbook of Teichmüller theory Vol II", IRMA Lect. Math. Theor. Phys. 13, Eur. Math. Soc., Zürich (2009) 611 MR2497777
22 W M Goldman, F Labourie, G Margulis, Proper affine actions and geodesic flows of hyperbolic surfaces, Ann. Math. 170 (2009) 1051
23 W M Goldman, G A Margulis, Flat Lorentz 3–manifolds and cocompact Fuchsian groups, from: "Crystallographic groups and their generalizations (Kortrijk, 1999)", Contemp. Math. 262, Amer. Math. Soc. (2000) 135 MR1796129
24 W M Goldman, G A Margulis, Y Minsky, Complete flat Lorentz 3–manifolds and laminations of hyperbolic surfaces, in preparation
25 C Jones, Pyramids of properness, PhD thesis, University of Maryland (2003)
26 F Labourie, Fuchsian affine actions of surface groups, J. Differential Geom. 59 (2001) 15 MR1909247
27 G A Margulis, Free completely discontinuous groups of affine transformations, Dokl. Akad. Nauk SSSR 272 (1983) 785 MR722330
28 G A Margulis, Complete affine locally flat manifolds with a free fundamental group, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 134 (1984) 190 MR741860
29 G Mess, Lorentz spacetimes of constant curvature, Geom. Dedicata 126 (2007) 3 MR2328921
30 J Milnor, On fundamental groups of complete affinely flat manifolds, Advances in Math. 25 (1977) 178 MR0454886
31 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (2006) MR2249478